# SDR SWAA2025071683212

- Difficulty date: June 19, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN HOUSING ASSY EMERGENCY LIGHT OVERHEAD STOWAGE BIN 3 LH SIDE AT PASSENGER CABIN.   REPLACED HOUSING ASSY EMERGENCY LIGHT OVERHEAD STOWAGE BIN 3 LH SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-03-960-802 TEST IS OK.
